IEEE - Institute of Electrical and Electronics Engineers, Inc. - Transient Electromagnetic Scattering by a Radially Uniaxial Dielectric Sphere: The Generalized Debye and Mie Series Solutions

Author(s): Mohsen Yazdani ; Joseph R. Mautz ; Jay Kyoon Lee ; Ercument Arvas
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2016
Volume: 64
Page(s): 1,039 - 1,046
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.2016.2515129
Regular:

In this paper, a theoretical study is carried out to determine the scattering of a transient electromagnetics wave by a radially uniaxial dielectric sphere. This is achieved by inverse Laplace... View More

Advertisement